# SDR LR7A9918

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: NAS110511
- Condition: Broken
- Location: Bs 576.5
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF QPG MAX DIFFERENTIAL PRESSURE 7.0 IN HG AND AUDIBLE PRESSURE LEAK AT FS 577, RBL 61, APPROX WL 250.  RETURNED TO QPG AND LANDED WITHOUT INCIDENT.  FOUND 2 EA MLG VERTICAL BEAM ATTACHMENT BOLTS BROKEN AT FS 576.5, RBL 61,WL 256.  ACCOMPLISHED LAC JOB CARD HST5315 MLG VERTICAL BEAM BOLT INSPECTION, NDT INSPECTION OF HOLES, CLEAN OUT AND BOLT REPLACEMENT PER LAC EDG88-2.
